# SDR AU960495

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 9620900
- Condition: Corroded
- Location: Rudder Struct Sy
- Component: Piper, PA34200T
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER LOWER RIB CORRODED IN AREA OF STEEL TORQUE TUBE ASSEMBLY  DUE TO DISSIMILAR METAL CONTACT
